# SDR CALA2019120762147

- Difficulty date: December 4, 2019
- Submitted: December 7, 2019
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 83,527 hours, 32,108 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Part number: 410100211
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FL270 HYD Y RSVR LO LVL ECAM COMPLETED AND AFTER LANDING NO2 ENG SHUTDOWN. SERVICED YELLOW SYSTEM TO FULL AT ARRIVAL. OPENED GEAR DOORS FOUND HYD FLUID RESIDUE ON AFT BKHD AREA AT PTU DOWN TO KEEL BEAM. OPENED FAN COWL, RAN #2 ENG TO CHECK FOR LEAKAGE AND PRESSURE, OPS NORMAL NO LEAKAGE NOTED, PTU OPS NORMAL CYCLED ALL FLT CONTROLS NO LEAKAGE NOTED. FOUND PTU CASE DRAIN HARD LINE OFF HOSE ASSY AN SOME FLUID DRIPPING. CLEANED AREA. DUE TO CREWS COMMENTS ACCOMPLISHED TASK 32-31-00-790-001-A NO LEAKAGE FOUND IN THOSE SYSTEMS. REMOVED PTU REF AMM 29-23-41-000-001-A NOTE FOUND THE SEAL DRAIN LEAKING ITEM #9 ON SHEET (1) OF AMM. NEW PUMP FROM STOCK REJECTED FROM STOCK. REPLACED PTU DUE TO SEAL FAILURE IN PUMP REF AMM 29-23-41 COMPLETED OPERATIONAL TEST OF PTU. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1057809  SN OFF 0208 IPC REFERENCE # 29-23-41-01 #001G. COMPLETED LEAK CHECK OF PTU AND YELLOW SYSTEM, OPS CHECKED GOOD NO LEAKS AND A HYDRAULIC SYSTEMS SERVICED TO FULL. REF AMM 29-00-99-200-001C1 UNIT, TRANSFER   OFF 31-2920-9-0001 0208 ON 31-2920-9-0001 0005.
